Hiroshima Mathematical Journal

Duality of domination principle for non-symmetric lower semi-continuous function-kernels

Isao Higuchi

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 551-559.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136546

Digital Object Identifier
doi:10.32917/hmj/1206136546

Mathematical Reviews number (MathSciNet)
MR0387627

Zentralblatt MATH identifier
0322.31009

Subjects
Primary: 31C99: None of the above, but in this section

Citation

Higuchi, Isao. Duality of domination principle for non-symmetric lower semi-continuous function-kernels. Hiroshima Math. J. 5 (1975), no. 3, 551--559. doi:10.32917/hmj/1206136546. https://projecteuclid.org/euclid.hmj/1206136546


Export citation

References

  • [1] I. Higuchi, On the transitive domination principle for continuous function-kernels, Nagoya Math.J. 57 (1975), 27-35.
  • [2] I. Higuchi and M. It, On the theorem of Kishi for a continuous function-kernel, Nagoya Math.J. 53 (1974), 127-135.
  • [3] M. It, Sur les principes divers du maximum et le type positif, Nagoya Math. J. 44 (1971), 133-164.
  • [4] M. Kishi, On a theorem of Ugaheri, Proc.Japan Acad. 32 (1956), 314-319.
  • [5] M. Kishi, On a theorem of Ugaheri, Maximum principles in the potential theory, Nagoya Math. J. 23 (1963), 165-187.
  • [6] M. Kishi, On a theorem of Ugaheri, An existence theorem in potential theory, Nagoya Math. J. 27 (1966), 133-137.